neuropathy

I'm wondering if anyone has experienced neuropathy caused by chemo. If so, has it improved? or even disappeared over time?  Also, is there anything you do to help with the symptoms.
Mine is not so bad, but it definitely affects physical activities. It developed in my hands and feet about one month before my chemo treatments were done. 

Comments

  • I did have neuropathy after my first chemo cycles but it was quite mild.This was just in my feet not hands.It eventually disappeared and although I have since had more chemo it did not return.
  • Hi everyone - yes I still have tingles in my toes - it seems to take so long and I'm told it may stay - hoping for it to be a gradual get better
  • thanks, @UnPickNot. I will continue to be patient. I'm 6 months post chemo and I still can only walk short distances. If I walk or stand too long, my feet get really sore. Now that I've heard how long it can last for some people, I have a better understanding.
  • I do have a slight neuropathy in my toes and in the heel of my left foot - I didn't get any in my fingers. The doctor told me that nerves regenerate at the rate of about a millimeter a year - so it will be slow. The amount that I have is not debilitating and I usually feel it more at the end of the day and quite often in bed.
    Is Alpha Lipoic Acid a recommended supplement to help the neuropathy?
  • Cannabis oil is the best for neuropathy!  
  • I'm 2 years post treatment and still have some pain in my hands and feet. Worse in the mornings after lying in bed all night. It limits somethings but I find if I take small breaks during an activity it helps a bit.
  • I'm trying 100 mg Vitamin B6 / day and 200 mg /day of N-Acetyl-L-Carnitine.  My Dr recommended these over the counter remedies. Vitamin and Health stores carry them. Im finding that these relieve burning sensation but not numbness. Take with food or they make you nauseous. They cause flatulence and diarreah but not a concern after getting constipation from chemo. 
Sign In or Register to comment.

Hello there,

It looks like you might be new to OVdialogue. Please register or sign in to participate in discussions.